# SDR UALA2012041902343

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 59,609 hours, 22,532 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT STRINGER 41R, BETWEEN FR 31 + 32, PREVIOUS REPAIR AND STRINGER CORRODED.  THIS ITEM REPAIRED, SEE CF9077.  SAME STR REPAIRED WITH NEW SECTION OF STR 41R.  THE SRI IS ALSO COVERED.  THE 2 STR LOCATIONS RPR WITH ONE RPR. N-R E8399E, E8398E BETWEEN FR 30 - 32.
